Gastroenterologia Japonica · 1989
Drug-induced mononucleosis-like hepatic injury in a patient with systemic lupus erythematosus.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Takegoshi K, Tohyama T, Okuda K, Kumagai T, Fujita S, Nakanuma Y
Аннотация
A case of systemic lupus erythematosus (SLE) with mononucleosis-like hepatic injury was described. An emergent cesarean section was performed in a 25 yr-old house wife at 34 weeks gestation, followed by administration of several antibiotics. After the surgery she complained of high fever, hepatomegaly and dull right hypochondralgia, and mild liver dysfunction was also found. The liver biopsy showed prominent mononuclear cell infiltration in the sinusoids with minimum hepatocellular necrosis and mild triaditis, resembling hepatic lesion in infectious mononucleosis (mononucleosis-like injury). There were no clinical and serological features suggestive of infectious mononucleosis. This hepatic lesion was thought to be a manifestation of allergic reaction to drugs to which the lymphocyte stimulation test was found to be positive. Immunological abnormalities inherent in SLE might be related to occurrence of such allergic drug reaction.